Jump to content
ikam

Vitamin B6

Recommended Posts

DLB

There is 500 mg. In my melatonin i take and i dont have any bad effects. But who knows what will happen in different people. I found that there are so many differences in peoples reactions. I cant find any suppliment that has been bad for me yet.

Share this post


Link to post
Share on other sites
antidepressantsNoMore

B-6 is too stimulating for me. For others, it relaxes them. What are you taking b6 for? anxiety? energy?

Share this post


Link to post
Share on other sites
ikam

B-6 is too stimulating for me. For others, it relaxes them. What are you taking b6 for? anxiety? energy?

It is apparently good for nervous system. I was hoping it may help with pareshesia. I took aa50mg...mabe the headache was only temporary and I should stay on it?

Share this post


Link to post
Share on other sites
antidepressantsNoMore

 

B-6 is too stimulating for me. For others, it relaxes them. What are you taking b6 for? anxiety? energy?

It is apparently good for nervous system. I was hoping it may help with pareshesia. I took aa50mg...mabe the headache was only temporary and I should stay on it?

 

 

Try taking it again. Maybe you didn't drink enough water. Magnesium is good for easing the mind and nerves. I take 1000 mg every morning.

Share this post


Link to post
Share on other sites
ikam

 

 

B-6 is too stimulating for me. For others, it relaxes them. What are you taking b6 for? anxiety? energy?

 

It is apparently good for nervous system. I was hoping it may help with pareshesia. I took aa50mg...mabe the headache was only temporary and I should stay on it?

 

Try taking it again. Maybe you didn't drink enough water. Magnesium is good for easing the mind and nerves. I take 1000 mg every morning.

I am not taking magnesium yet, as it tend to cause diarrhea...

 

I am not going to take anything at present...looks I am still quite sensitive...

Share this post


Link to post
Share on other sites
Laura1981

I had burning, tingling headaches (parathesia?) and explosions in my head. I don't think the explosions were brain zaps because they gave me a burning headache and nausea after they happened.

 

I also had involuntary movements and tremor. All of the above got much, much better when I started taking 100mg vitamin b6 per day.

 

Not sure if vit b6 is activating me too much.  It's true I have racing thoughts and sometimes get agitated. Although the racing thoughts were there before the vitamin b6. I am trying to battle the racing thoughts with b12 now and it seems to make a difference.

Share this post


Link to post
Share on other sites
Aissela

Since I started vitamin B6 I feel very depressed, especially some hours after the daily dose. Is this possibile?

Share this post


Link to post
Share on other sites
SquirrellyGirl

Since I started vitamin B6 I feel very depressed, especially some hours after the daily dose. Is this possibile?

 

Whether or not it is common to feel depressed after taking B6 doesn't really matter; what matters is whether it is making YOU depressed.  The best way to find out is to omit it for a week and track your symptom pattern.  Let us know what you determine as it helps everyone.

 

SG

Share this post


Link to post
Share on other sites
composter

I've been taking Vit B6 (Pyridoxine HCL 100mg) for a few weeks now and have noticed a marked benefit from it. I feel it's giving me better energy throughout the day--more sustained and able to do more physical activity like walking. There have been days when I've forgotten or skipped to make note any differences, and on those days I feel fatigued more quickly and feel depleted by mid-afternoon. I track all symptoms and supplements on a Glenmullen-like chart.

 

I'm wondering if it would be safe to continue taking the B6 each day as I seem to derive so much benefit from it. My fear would be becoming "dependent" in the same way as AD dependence because it is involved as a coenzyme in synthesizing neurotransmitters in the brain. See: https://ods.od.nih.gov/factsheets/VitaminB6-HealthProfessional/

 

Any input?

Share this post


Link to post
Share on other sites
ChessieCat
2 hours ago, composter said:

My fear would be becoming "dependent" in the same way as AD dependence

 

I doubt that it would be a problem.  Many people take Vitamin B complex.

Share this post


Link to post
Share on other sites
composter

Thanks @ChessieCat. Just trying to quell my worry/fear about a dependence scenario with Vitamin B6. I think the biggest assurance is knowing that it is derived from food and its function and properties are nowhere near anything like SSRIs or benzos in terms of the neuro-remodelling and receptor downregulation. 

Share this post


Link to post
Share on other sites
Idlehnds

I think you would be best served going to a integrative doctor and getting that spectracell test done.  At least you know what you are deficient in and they can monitor you to make sure a vitamin doesn't throw others out of balance.  I strongly encourage having doctor supervision (thats familiar with integrative vitamins) handle this.  

 

I dont think there is a dependence issue like a SSRI at all, but it could cause other issues that are unexpected in the long run.  It doesn't hurt to have a doctor be involved and supportive and if something does go out of wack they have the history and blood tests to  find a proper solution.

 

I know I tried throwing everything at me during my dark times and nothing worked and probably made things worse until I went and got tested and it was exactly the opposite of what I needed.  I have been doing amazing now btw.  Down to 1.25mg and I keep cutting and have no issues whatsoever.  I think the b12, b5, and b2 and vitamin C are helping as well as mindfulness.

 

Keep me updated :)

 

 

 

Edited by ChessieCat
removed member's real name

Share this post


Link to post
Share on other sites
composter

So glad to hear that you continue to do well. Keep it up my friend! The spectracell test and integrative doctor combo sounds like a wonderful tool, thank you for the recommendation. I am also considering looking into The Road Back Program's supplements as it seems they have tailored supplements that complement this process well.

 

Edited by ChessieCat
removed message regarding post above which has been now been edited

Share this post


Link to post
Share on other sites
ChessieCat
1 hour ago, composter said:

I am also considering looking into The Road Back Program's supplements as it seems they have tailored supplements that complement this process well.

 

I suggest you search on SA before you try things.  We already have several mentions about The Road Back Program:

 

truehope-the-road-back-labelmesane

 

dont-waste-your-money-on-these-supplements

 

From Post #1 of this topic:  no-recommendations-for-commercial-programs-to-assist-withdrawal

 

 

On 10/29/2011 at 1:04 PM, Altostrata said:

 

Each person makes his or her own decisions. For these programs, buyer beware:

 

- The Road Back and TRB Health (overpriced supplements)

 


The only supplements which SA recommends are  Magnesium and  Omega-3 Fish OilTry a small amount, one at a time:  Keep it Simple, Slow and Stable

Share this post


Link to post
Share on other sites
Idlehnds
2 hours ago, composter said:

So glad to hear that you continue to do well. Keep it up my friend! The spectracell test and integrative doctor combo sounds like a wonderful tool, thank you for the recommendation. I am also considering looking into The Road Back Program's supplements as it seems they have tailored supplements that complement this process well.

 

 

Yeah.. The spectra cell has really helped me.  I haven't gone back yet to get tested but I will something in the beginning of this year.  Exercise, replenishing vitamins that you are deficient the right way, and conquering fears have changed me as a person.  I am coming off my Lexapro pretty quickly now and have no withdrawals or anything.  I drop about 5% a week now.  I am at 1.20mg now and I am feeling great.

Share this post


Link to post
Share on other sites
Freesia

I read about another possible source of b vitamins which is nutritional yeast something to look into.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×